Ask an expert
Question

11 Dec 2002

artificial sweetners
I read an article in a medical aid newsletter that artificial sweetners are not always that healthy to use as it is a chemical product which can cause headaches ext.

Is this true?

I am a diabetic and have been using canderel but have now stopped using it untill I can get a definite answer on this.

Thanx
Esther
Answer 448 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Esther
Any chemical compound such as an artificial sweetener has the potential to cause side-effects, but if you a) use this sweetener in moderation b) don't develop any side-effects, then you can certainly use it to make your diet more palatable.
Regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.